본문 바로가기
KERD
논문KCI 등재

Limsup results for the increments of partial sums of a random sequence

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let {xi_j ; j >= 1} be a centered strictly stationary random sequence defined by S_0 = 0; S_n = sum_^n_{j=1} xi_j and sigma(n) = sqrt{ES^2_n}, where sigma(t), t > 0, is a nondecreasing continuous regularly varying function. Suppose that there exists n_0 >= 1 such that, for any n >= n_0 and 0 <= xi < 1, there exist positive constants c_1 and c_2 such that c_1 e^{−(1+ epsilon)x_2/2} <= P {|Sn| /sigma(n) >= x_o } <= c2 e^{−(1−epsilon)x^2/2}; x >= 1. Under some additional conditions, we investigate some limsup results for the increments of partial sum processes of the sequence {xi_j ; j >= 1}.

Abstract

Let {xi_j ; j >= 1} be a centered strictly stationary random sequence defined by S_0 = 0; S_n = sum_^n_{j=1} xi_j and sigma(n) = sqrt{ES^2_n}, where sigma(t), t > 0, is a nondecreasing continuous regularly varying function. Suppose that there exists n_0 >= 1 such that, for any n >= n_0 and 0 <= xi < 1, there exist positive constants c_1 and c_2 such that c_1 e^{−(1+ epsilon)x_2/2} <= P {|Sn| /sigma(n) >= x_o } <= c2 e^{−(1−epsilon)x^2/2}; x >= 1. Under some additional conditions, we investigate some limsup results for the increments of partial sum processes of the sequence {xi_j ; j >= 1}.

참고문헌 (20)

  1. Y. K. Choi, "Asymptotic behaviors for the increments of Gaussian random fields", J. Math. Anal. Appl, 246, pp.557~575 (2000)
  2. T. C. Christofides, "A connection between supermodular ordering and positive", negative association, 2004, pp.88, 138~151
  3. M. Cs¨org˝o, "Strong Approximations in Probability and Statistics" (1981), Academic Press
  4. M. Cs¨org˝o, "Donsker’s theorem for self-normalized partial sums processes", Ann. Probab, 31(3), pp.1228~1240 (2003)
  5. J. D. Esary, "Association of random variables with applications", Ann. Math. Statist, 38, pp.1466~1474 (1967)
  6. W. Feller, "An Introduction to Probability Theory and Its Applications, Vol. 1" (1968), Wiley
  7. T. Hu, "Negatively superadditive dependence of random variables with applications", Chinese J. Appl. Statist, 16, pp.133~144 (2000)
  8. K. Joag-Dev, "Negative association of random variables with applica-tions", Ann. Statist, 11, pp.286~295 (1983)
  9. Z. Y. Lin, "Strong Limit Theorems" (1992), Kluwer Academic
  10. Z. Y. Lin, "Path Properties of Gaussian Processes" (2001), Zhejiang University Press
  11. C. M. Newman, "Asymptotic independence and limit theorems for positively and neg-atively dependent random variables", Ineq. in Statist. Probab., IMS Lecture Notes, 5, pp.127~140 (1984)
  12. C. M. Newman, "An invariance principle for certain dependent se-quences", Ann. Probab, 9, pp.671~675 (1981)
  13. R. F. Patterson, "Limit theorems for negatively dependent random variables", Nonlinear Anal, 47, pp.1283~1295 (2001)
  14. M. Peligrad, "A note on estimation of variance for ½-mixing sequences", Statist. Probab. Lett, 26, pp.141~145 (1996)
  15. M. Peligrad, "Maximum of partial sums and an invariance principle for a class of weak dependent random variables", Proc. Amer. Math. Soc, 126, pp.1181~1189 (1998)
  16. M. Peligrad, "Estimation of the variance of partial sums for ½-mixing random variables", J. Multivariate Anal, 52, pp.140~157 (1995)
  17. G. G. Roussas, "Exponential probability inequalities with some applications, Statist. Probab. Game Theory", pp.303~319 (1996), IMS
  18. Q. M. Shao, "Self-normalized large deviations", Ann. Probab, 25(1), pp.285~328 (1997)
  19. C. Su, "The moment inequalities and weak convergence for negatively associated sequences", Sci. China, 40A, pp.172~182 (1997)
  20. L. X. Zhang, "Self-normalized central limit theorem and estimation of variance of partial sums for negative dependent random variables", Appl. Math. J. Chinese Univ. Ser. B, 17(3), pp.326~334 (2002)

관련 논문AI추천

이 간행물의 다른 논문 (8건)